# SDR 9612489905

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE RIGHT KEEL FORMER TO LONGERON 29R FITTING.  REPLACED FITTING PER SRM 51-30-5.
